# SDR ASOA20150506108V

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 32,604 hours, 25,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59-61.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED DOUBLER REPAIRS IAW EC5320-02037.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
